# SDR ASOA201101672

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 31,230 hours, 28,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN.   LUBED PAX DOOR AND PERFORMED OPS CK OF PAX DOOR IAW AMM 52-10-00.  NO DEFECTS NOTED.  (SDR CLOSED)
